# SDR USAA2011062300020

- Difficulty date: June 21, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 41,083 hours, 15,314 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL-LAS - EEL - FLIGHT ATTENDANT FORWARD INBOARD EMERGENCY FLASHLIGHT INSTALLED BACKWARD.  REMOVED AND REPLACED BATTERY AND SEAL.  OPERATIONAL CHECK GOOD.
